苏国樑
专任
职称 教授
姓名 苏国樑
联络电话 7317
电子邮件 klsu@mail.nou.edu.tw
研究专长 统计学、统计教育
  1. K.-L. Su,2016.A Note on Appling of Evolutionary Game Analyses to the Higher Education Markets Vol.24,Journal of Business,NOU Press. (ISSN: 10219463)
  2. K.-L. Su,2015.Parabolic equations driven by cylindrical stable processes and its optimality applications, Vol.23,Journal of Business,NOU Press. (ISSN: 10219463)
  3. K.-L. Su, 2014. Kolmogorov equations driven by cylindrical stable processes and applications to stochastic optimal control, Vol. 52, 334-361, Journal of the Chinese Statistical Association. (ISSN: 0529-6528)
  4. K.-L. Su,2014.Kolmogorov equation assomiated to stochastic reflection Problem on unbounded drift of a Hilbert space,Vol.22,Journal of Business,NOU Press. (ISSN: 10219463)
  5. K.-L. Su, 2013. Semilinear parabolic equations driven by cylindrical stable processes and its optimality applications, Vol. 21, Journal of Business, NOU Press. (ISSN: 10219463)
  6. K.-L. Su, 2012. A Note on Applications of Infinite Dimensional Elliptic PDE to Infinite Horizon Control Problems, Vol. 20, Journal of Business, NOU Press. (ISSN: 10219463)
  7. K.-L. Su, 2011. A Note of Girsanov’s Theorem in Banach Spaces, Vol. 19, Journal of Business, NOU Press. (ISSN: 10219463)
  8. K.-L. Su, 2010. A Note of Exponential Martingale in Banach Spaces, Vol. 18, Journal of Business, NOU Press. (ISSN: 10219463)
  9. K.-L. Su, 2009. On The Convergence for Multidimensional Indices Arrays of Random Variables, Vol. 17, Journal of Business, NOU Press. (ISSN: 10219463)
  10. K.-L. Su, 2007. Best Possible Sufficient Conditions for Strong Law of Large Numbers for Multi-Indexed Orthogonal Random Elements, International Journal of Mathematics and Mathematical Sciences, Volume 2007. (SCI Journal; ISSN: 0161-1712, e-ISSN: 1687-0425, doi:10.1155/IJMMS), (VINITI Journal)
  11. K.-L. Su, 2004. Strong Limit Theorems of Cesaro Type Means for Arrays of Orthogonal Random Elements with Multi-dimensional Indices in Banach Spaces, Stochastic Analysis and Applications, 22(2). (SCI Journal; ISSN: 0736-2994)
  12. 苏国樑2002,「一个关于距离和速度的问题」,科学教育月刊,250,20-25页。(教育部等资助;期刊编号:a0000036)
  13. 苏国樑2000,「统计对象的抽象原则」,科学教育月刊,233,19-26页。(教育部等资助;期刊编号:a0000036)
  14. 苏国樑,2000,「统计对象的抽象」,科学教育学刊,8(2),199-213页。(行政院国科会资助,中华民国科学教育学会出版;ISSN:1027-507x)
  15. 苏国樑1999,「一个计算面积的问题」,科学教育月刊,227,2-9页。(教育部等资助; 期刊编号: a0000036)
  16. 苏国樑1999,「作为整体认识的统计学」,数学教育学报(天津),8(1) (总第22期),79-81页。(中国联合国教科文组织指导刊物;ISSN:1004-9894)
  17. 苏国樑1999,「统计认识、统计概念及其对统计教学的影响」,统计教育(北京), 1999(2) (总第28期), 33-34页。(中国国家统计局统计教育中心及中国统计教育学会 发行; ISSN: 1005-5762)
  18. 苏国樑 1999,「如何培养统计思维与统计方法」,科学教育月刊, 216,17-24页。(教育部等资助; 期刊编号: a0000036)
  19. J. Hoffmann-Jorgensen, K.-L. Su, et. al., 1995. The Laws of Large Numbers and the Ito-Nisio Theorem for Vector Valued Random Fields, J. of Theoretical Probability,10(1), 145-183. (SCI Journal; ISSN: 0894-9840)
  20. N.-J. Peng, K.-L. Su, et. al., 1995. Effective Renal Plasma Flow in Different Patterns of Renal Appearance on Bone Scans, Annals of Nuclear Medicine and Sciences, 8(3), 87-91. (中华民国核医学学会 发行; ISSN: 1022-923x)
  21. N.-J. Peng, K.-L. Su, et. al., 1994. Efficacy of Quantitative Cholescintigraphy in the Diagosis of Sphincter of Oddi Dysfunction, Nuclear Medicine Communications, 15, 899-904. (SCI Journal; ISSN: 0029-5582)
  22. F. Móricz, K.-L. Su, and R. L. Taylor, 1994. Strong Laws of Large Numbers for Arrays of Orthogonal Random Elements in Banach Spaces, Acta Mathematica Hungarica, 65(1), 1-16. (SCI Journal; ISSN: 0252-9602)
  23. K.-L. Su, 1992. Rates of Convergence for An Entropy Estimate and the Fisher Information Based On Kernel Density Estimation Under Association, Chinese J. Mathematics, 20(4), 375-382. (SCI Journal; ISSN: 1027-5487)
  24. K.-L. Su and R. L. Taylor, 1992. Marcinkiewicz Strong Laws of Large Numbers And Convergence Rates for Arrays of Independent Random Elements in Banach Spaces, Stochastic Analysis and Applications, 10(20), 223-237. (SCI Journal; ISSN: 0736-2994)
  25. K.-L. Su and R. L. Taylor, 1991. Consistency And Rates of Convergence for Failure Rate Function Estimators, University of Georgia, Technical Report, 151.
  26. K.-L. Su and R. L. Taylor, 1990. Strong Laws of Large Numbers for Arrays of Independent Random Elements, University of Georgia, Technical Report, 143. 
  1. 苏国樑吴政颖,2014,「关于由α-穏定噪音所导出之椭圆型方程式的随机最佳化问题」,2014全方位国际学术研讨会,国立空中大学。
  2. 苏国樑2013,「Construction for the infinitesimal generators of Perturbed Ornstein-Uhlenbeck processes with jumps in Banach spaces」,2013全方位成功国际学术研讨会,国立空中大学。
  3. 苏国樑2003,「具体资料集之机率的认识概念」,2003亚洲科技与数学研讨会,中华大学。
  4. 苏国樑2003,「具体资料集之统计分配的概念」,中华民国第19届科学教育学术研讨会,国立台湾师范大学科学教育研究所、中华民国科学教育学会。
  5. 苏国樑1998,「全面教育品质管理」,品管第34届年会,第4届全国品质管理研讨会。
  6. 苏国樑甯自强,1996,「国小儿童统计概念之分析(III) ---- 间断型连续型统计图概念分析」,85年数学教育成果研讨会,国科会科教处。 
  1. K.-L. Su and  C.-Y. Wu. 2014, Stochastic Optimal Control Problems for Elliptic Equations Driven by a-Stable Noises in Hilbert Spaces,2014全方位国际学术研讨会论文集, 265-287页(ISBN 978-9576619755)。
  2. K.-L. Su, 2013. Construction for the infinitesimal generators of Perturbed Ornstein-Uhlenbeck processes with jumps in Banach spaces, 2013全方位成功国际学术研讨会论文集, 64-85页(ISBN 978-957661962-5)。
  3. 苏国樑2004,微积分,国立空中大学二版(ISBN 957-661-492-9)。
  4. 苏国樑 2003,统计学,国立空中大学二版(ISBN 957-661-555-0)。
  5. 苏国樑1998,全面教育品质管理,品管第34届年会,第4届全国品质管理研讨会论文集,203-208页。
  6. 唐明月、苏国樑等,1994,管理科系资料处理学程设计,第六届中华民国管理教育研讨会论文集,475-487页。
  7. 苏国樑甯自强,1996,国小儿童统计概念之分析(III) ---- 间断型连续型统计图概念分析,85年行国家科委专题研究计画报告,83-93页。 
►美国乔治亚大学统计学博士
►国立空中大学台东学习指导中心组长
►国立空中大学商学系系主任
  • Member of the Society Phi Kappa Phi, the Chapter of the University of Georgia, June 7, 1990.
  • Article Reviews
  • I. A. Korchinsky and A. M. Kulik, Local limit theorem for triangular array of random variables, Theory Stoch. Process. 13 (2007), no. 3, 48-54. (Reviewer: Kuo-Liang Su) (2008 in Mathematical Review)
  • De Hua Qiu, Strong convergence theorems for arbitrary random variable sequence series, Math. Practice Theory 38 (2008), no. 1, 155-158. (Reviewer: Kuo-Liang Su) (2008 in Mathematical Review)
  • A. Rackauskas and I. Rastene, Holder convergence of autoregression residuals partial sum processes, Lithuanian Mathematical Journal, Vol. 48 (2008), No. 4, 438-450. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • S. Chobanyan, S. Levental, V. Mandrekar, Equivalence of convergence for almost all signs and almost all rearrangements of functional series, Bulletin of the Georgian National Academy of Sciences, vol. 3 (2009), no. 2, 23-29. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Bosq, Denis, Tensorial products of functional ARMA processes, J. Multivariate Anal. 101 (2010), no. 6, 1352--1363. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Fu, Ke-Ang\ and Zhang, Li-Xin,  Characterization of LIL behavior for non-degenerate $B$-valued $U$-statistics, Comm. Statist. Theory Methods 39 (2010), no. 7, 1258--1269. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Barrenechea, A. L.,  Regularity of certain Banach valued stochastic processes, Ann. Math. Inform. 37 (2010), 21--38. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Matsak, I. K.\ and Plichko, A. M.,  On the Marcinkiewicz-Zygmund law of large numbers in Banach lattices, Ukrainian Math. J. 62 (2010), no. 4, 575--587. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)
  • Pang, Tian-Xiao, On the rates of the almost sure convergence for self-normalized law of the iterated logarithm. Bull. Korean Math. Soc. 48 (2011), no. 6, 1137-1146. (Reviewer: Kuo-Liang Su) (to appear in Mathematical Review)